# SDR 2010FA0000213

- Difficulty date: February 21, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: GOAMB
- Make and model: Cessna 510
- Aircraft serial: 5100050
- Engine: Pwc PW610FA
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Part number: 70603103
- Condition: Distorted
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP IN THE AREA OF THE PILOT`S RUDDER PEDALS, IT WAS NOTICED THAT THE RT BRAKE PEDAL PUSH ROD HAD AT SOME POINT MADE CONTACT WITH AN ADJACENT FLOOR SUPPORT ANGLE CAUSING MINOR DISTORTION TO THE ANGLE VERTICLE FLANGE.  THIS CONDITION COULD HAVE RESULTED IN THE BRAKE PEDAL REMAINING IN A PARTIALLY DEPRESSED STATE.  CLEARANCE FROM STRUCTURE IN THIS LOCATION IS VERY LIMITED.  THIS CONDITION WAS COMPOUNDED BY THE FACT THAT THE BOLT HAS LATERAL PLAY DUE TO INSUFFICIENT WASHERS BEING INSTALLED UNDER THE NUT, THE INSTALLATION HOWEVER WAS IAW THE IPC.  MFG ADVISED.
